Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New meds-feedback really needed Bob

Posted by brynb on February 22, 2013, at 13:59:53

In reply to Re: New meds-feedback really needed bleauberry, posted by Bob on February 21, 2013, at 15:47:18

> > None of those meds are going to cover up a lexapro withdrawal. What you described may have some element of side effects in it, but I think the majority of it is withdrawals. You described it pretty much picture perfect.
>
>
> I had a similar line of thinking. Although some of it could be due to ketamine, you had a sudden discontinuation of Lexapro, and that could definitely be producing withdrawal. I'm not saying that is definitely what happened, but it may be worth looking into.
>
> Bob
>

thanks, bob.

you're right. i restarted lexapro, and dropped viibryd. had a ketamine treatment already and i'm starting to do better.

thanks again!

-b


Live in the sunshine, swim the sea, drink the wild air. - Ralph Waldo Emerson


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:brynb thread:1038492
URL: http://www.dr-bob.org/babble/20130222/msgs/1038669.html